# SDR HALA2021021600016

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 30,989 hours, 4,910 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 33341190004
- Part serial: 39939
- Condition: Clogged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - RTO FOR NO AIRSPEED INDICATION ON CAPT PFD. MAX SPD INDICATION FROM FO PFD WAS APPROX. 80 KTS // PITOT PROBE #1 (9DA1) CLOGGED. REMOVED AND REPLACED PROBE #1 PER AMM 34-11-15. #1 PHC OPS TEST GOOD. FLUSHED TOTAL PRESSURE LINE PER AMM 34-11-00. DATA GATHERED PER TASK CARD 3131-7002-HAL AND 3411-7002-HAL. FWD TO HA ENGINEERING. OK FOR SERVICE. PROBE, PITOT, R OFF 33-3411-9-0004 39939 ON 33-3411-9-0004 39653.
